Jump to content


Biomarker for Diffuse Scleroderma skin has been discovered!


Photo

Raynaud's (re: luvmom's post last week)


  • Please log in to reply
3 replies to this topic

#1 Purr

Purr

    Silver Member

  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 04 December 2008 - 01:46 PM

Just an fyi.......

I posted that I was starting to use the nitro patches (to berryman) last week. Well, I stopped after about 3 days. I was still having headaches, started getting some nausea, and was having moodiness (mainly very grumpy). I'm a wimp about those kind of side effects.

Yesterday I called my Dr. office and the nurse called in a prescription for ravetio (generic for viagra). I took the 1st pill this morning (20 mg, twice a day) and am getting ready to take the second. So far, so good.

When I tried the 1st nitro patch I had a headache by early afternoon that day. I just wanted to let everyone know, but that doesn't mean the patches would do the same thing to someone else. I'm sure it works well for others.

Christy
Love makes the world go around!

#2 KarenL

KarenL

    Silver Member

  • Members
  • PipPipPipPip
  • 213 posts

Posted 05 December 2008 - 09:10 AM

Hi Christy,

I am on revatio. It's great, but does sometimes cause headaches. About a half hour to an hour after I take it my face gets hot and my eyes feel hot too, but I don't mind. Good luck with it, it's a savior. Luckily insurance pays because it's about 1200 a month!
Karen

#3 Purr

Purr

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 05 December 2008 - 01:59 PM

I just finished reading and printing information on raynaud's from the sclero.org International Website. I wish I would have read this earlier. It would have eased mind considerably.

Thank you Shelly. You made my day. The pictures helped ALOT!

Hugs,
Christy
Love makes the world go around!

#4 Purr

Purr

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 10 December 2008 - 12:45 PM

I've been taking the revatio for about a week now and there is definite improvement for me in the hands and feet. The cold and pain still comes and goes, but not nearly as bad. My doctor said we can always increase the dose. I'm taking 20 mg twice a day. The first couple days I had a very mild headache. The other side effects I've had were (like Karen) hot spells and flushing about an hour or so after taking the med. I also have a head congestion feeling about then, too. It all goes away fairly soon.

Karen, thanks for your help. I really appreciate it.

Christy
Love makes the world go around!